CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Lees-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1962
Number of items: 1.

1962

Lees, Milton (1962) Alternating Direction Methods for Hyperbolic Differential Equations. Journal of the Society for Industrial and Applied Mathematics, 10 (4). pp. 610-616. ISSN 0368-4245. https://resolver.caltech.edu/CaltechAUTHORS:20140227-131650389

This list was generated on Wed Aug 12 06:25:00 2020 PDT.